# SDR 052407N412CS

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N412CS
- Make and model: Cessna 525
- Aircraft serial: 525B0059
- Aircraft time: 1,228 hours, 843 cycles
- Engine: Wilint FJ44
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, AFTER GEAR WAS EXTENDED, NO GEAR DOWN INDICATION WAS NOTED ON ANY OF THE (3) ANNUNCIATORS. ABORTED APPROACH INITIATED A GO-AROUND AND RAN THE GEAR CHECKLIST. TOWER ADVISED ALL GEAR APPEARED TO BE DOWN. BLEW GEAR DOWN AND REQUESTED EMERGENCY EQUIPMENT TO BE STANDING BY.  ATC DECLARED EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT. AIRCRAFT IN MAINTENANCE AT THIS TIME. ON SITE MAINTENANCE PERFORMED GEAR RETRACTION TESTS, SERVICE BLOWDOWN BOTTLE, ALL CHECKS GOOD. CREW PERFORMED OPERATIONAL CHECK FLIGHT WITH NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE 5-26-07.
